MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP 1.0CC 30G 100CT5/16" 8/CS
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - customer had returned used syringes, unable to be shipped to the manufacturer.Returned product scrapped.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.Note: manufacturer contacted customer in a follow-up call on 20-feb-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that when he opened the "bag" the syringes were dispensed in, there was something on the product that looks like blood/heroine.Customer stated that he picked up the rx from the pharmacy yesterday, and the rx came in a bag, and he was dispensed 10 syringes.The syringes were not in a thi box, however the labeling on the rx bag had the lot number that the syringes came from.Customer stated he did not use any of the syringes from the bag.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18818048
Report Number1000113657-2024-00094
Device Sequence Number15549213
Product Code FMF
UDI-Device Identifier00021292005856
UDI-Public(01)00021292005856
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, GNP 1.0CC 30G 100CT5/16" 8/CS
Device Lot NumberNP22306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Distributor Facility Aware Date02/07/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown